# SDR HEEA087180

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 206040531001
- Part serial: B121039
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED MOUNTING HOLES; LINER WORN; CORRODED ORING GROOVE.
